# SDR DXTA2019121063169

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5156
- Aircraft time: 11,918 hours, 4,418 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BAGGAGE COMPARTMENT ODOR BURNING SMELL - IN FLIGHT AT 30000 FT AND CONTINUING ALL THE WAY TO LANDING WE EXPERIENCED A STRONG BURNING OIL SMELL IN THE BAGGAGE COMPARTMENT. IT ALSO WAS SOMEWHAT EVIDENT IN THE LAV AND GALLEY AREA. WE HAD THE APU ON AND THE AIR ON FOR ABOUT 2 HOURS PRIOR TO THE TRIP. ANTI-ICE WAS USED DURING A PORTION OF THE FLIGHT BUT NO NOTICEABLE CHANGE IN THE INTENSITY OF THE ODOR REGARDLESS OF ANTI-ICE USE. AFTER THE FLIGHT WITH ONLY APU ON AND AIR ON WE ALSO NOTED THE SMELL IN THE BAGGAGE AREA.  RAN APU, AFTER SEVERAL HOURS COULD NOT DUPLICATE ANY DURING ODOR. VISUALLY INSPECTED ALL ACCESSIBLE GRATES, VENTS WIRING HARNESSES AND COMPONENTS IN BAGGAGE WITH NO EFFECT. TAXIED ACFT WITH FLIGHT CREW, RAN BOTH ENGINES AT HIGH POWER FOR APPROX 20 MIN, ALL CABIN AND GALLEY ELECTRICAL SYSTEMS WERE POWERED DURING RUNS. NO ODORS NOTED AT ANY POINT DURING TAXI OUT, POWER RUNS OR TAXI BACK IN. NO FAULTS FOUND, NO FURTHER ACTION REQUIRED.
